Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2010 | Volume: 3 | Issue: 3 | Page No.: 155-160
DOI: 10.3923/ajms.2010.155.160
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

An Analytic Proof of Bugeaud-Mignotte Theorem

Jamel Ghanouchi

Abstract:
Not
Citation
How to cite this article:

Jamel Ghanouchi , 2010. An Analytic Proof of Bugeaud-Mignotte Theorem. Asian Journal of Mathematics & Statistics, 3: 155-160.

DOI: 10.3923/ajms.2010.155.160

URL: https://scialert.net/abstract/?doi=ajms.2010.155.160

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

Curve Bottom